| Model Number |
4356 |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
05/19/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there were black debris in the joint.Doctors thinks there is shredding of the ring.All of the material was flushed out of the patient.No patient injury reported.
Additional Manufacturer Narrative
One 4mm obturator was returned for evaluation.Visual assessment of the device showed no defects that would contribute to the reported complaint.The device was tested with a 6mm high flow double valve cannula and was found to function as intended.This investigation could not identify any evidence of product contribution to the reported complaint.
Additional Manufacturer Narrative
Has been corrected for the initial mdr, the date of the inital mdr should be read as (b)(4)2018 instead of (b)(4) 2018.